# SDR NWAA093876311

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 48,932 hours, 6,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND OVERWING EMERGENCY LIGHTS NR 2 LT AND NR 3 RT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKS GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
